# SDR AJAA051809001

- Difficulty date: May 17, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N58VS
- Make and model: Pilats PC1245
- Aircraft serial: 341
- Aircraft time: 1,050 hours, 1,498 cycles
- Engine: Pwa PT6A67B
- System (JASC): 2740 · Stabilizer Control System
- Part: Relay
- Condition: Defective
- Location: Stabilizer Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

AFTER NORMAL PREVIOUS FLIGHT AND NORMAL PREFLIGHT; AFTER TAKEOFF PILOT STATED HE HEARD AURAL WARNING FOR TRIM RUNAWAY.  BEGAN TO ISOLATE AND FELT IT WAS STAB TRIM. TRIED ALT STAB TRIM WITH MINIMAL RESULT.  ACFT CONTINUED WITH FLIGHT AFTER PROCEDURE CHECKS ACCOMPLISHED AND C/BRKS OPENED.  UPON RETURN AND BROUGHT TO MX. SYS OPERATED CORRECT AND ALL FUNCTION CHECKS WERE CORRECT.  BASED UPON PREVIOUS HISTORY WITH THE SYS, REMOVED AND REPLACED 2EA SYS RELAYS; STAB TRIM RUNAWAY AND STAB TRIM UP.  AGAIN SYSTEM COMPLETE FUNCTION CHECKS DONE IAW AMM AND FUNCTION CORRECT THROUGH MULTIPLE CHECKS.
